Skip to Content

I am getting sharp pains in my forehead, taking new med gabapentin,back fine why does head hurt bad?

Answers (1)

26 Dec 2011

It could be one of the rare side effects of gabapentin, maybe if its too bothersome? Please ask your doc to prescribe some alternate med.

Take care, best wishes!

Trish Schiesser 21 Jul 2014

I agree with Rajive - headache is one of the side effects of Gabapentin.
If it bothers you all the time - ask your doctor to put you on a different medication.

Good luck.
Trish

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What is Amitriptyline HCL 25 mg treated for???

After reading many posts, im concerned.. I went into the ER for pressure in my head due to me hitting my head several weeks prior... Kept getting bad ...

3 answers 19 Jul 2013

I have had nexplanon a week now and it hurts really bad. I get sharp pain in the area. is it normal?

the bruising and swelling is still there. and i can just lift my arm over my head and it will hurt really bad. it gets a sharp stinging pain where ...

1 answer 14 Aug 2013

Is there any way my WHIPLASH symptoms could be a reaction to starting a new medication ?

Doc started me on IC Methylphenidate ER ( Concerta ) for ADHD . The week before I had an excited toddler jump up as I reached down hit my chin with ...

0 answers 5 Mar 2014

Did your nexplanon implant have sharp pains from time to time about a week after you got it?

At first my implant didn't hurt, but the last few days, I got it a little over a week ago, I've been experiencing sharp pains around the ...

1 answer 16 Mar 2014

Has anyone had chest pain after an eylea injection? I had left eye injected last week ever since?

... the injection Ive Had sharp pains on left side of head and chest pains at night Only at night I wake up every morning at 4 am with sharp chest ...

1 answer 19 Oct 2014